# SDR SWIA971454

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Engine: Pwa PW118B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Fuel Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR WARNING INDICATION CAME ON JUST AFTER TAKEOFF.  RETURNED TO SMF.  ADJUSTED MICROSWITCH ON INBOARD FUEL SERVICING DOOR.  OPS CHECKS GOOD.
